# SDR SWIA200820571

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 28,443 hours, 40,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5442 - BURNING ODOR IN COCKPIT AND CABIN ACCOMPANIED WITH SMOKE.  CLEANED AIR CONDITIONING HEAT EXCHANGERS, RAN BOTH PACKS OFF ENGINE BLEEDS AND APU BLEED FOR OVER AN HOUR, NO DISCREPANCIES NOTED.  INSPECTED WIRING AND CONTACTORS NO DISCREPANCIES NOTED.
